# SDR C2XA02SH140

- Difficulty date: December 18, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145ER
- Aircraft serial: 145035
- Aircraft time: 11,263 hours, 8,977 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Cap
- Part number: 14524188001
- Condition: Gouged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-DURING C CHECK CROSSBEAM CAP WAS FOUND GOUGED BETWEEN CENTER AND RIGHT HAND OMEGA BEAMS AT FRAME 22.  MAINTENACE REMOVED AND REPLACED AFFECTED CROSSBEAM CAP IAW EMB 145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
